Implant queries (side effects)

Hi there, newbie here, I've been on the implant( nexplanon) for 3 cycles, cycles 1&2 were implanon, this is my 7 th year of 9 with the implant. Previous to this I was on the combined pill which I didn't feel was an effective method for me as I gained a lot of weight fast and was difficult to take at a consistent time so I changed. Anyway when I had cycles one and two my body responded great, not problems, cycle three with new brand I feel like myself and my partner have seen huge changes in my moods, no sex drive at all and increased Acne Breakouts which have not gone away for 6-8 months plus very tired all the time. My sex drive is so non-exhistant that sex is always several months apart, I do not get periods with any of my implants and wonder if this is healthy to not have one for this length of time. My question is has anyone else experienced anything similar with the implant and do you you think a change may be needed? I raised my concerns last Feb when I had my third cycle put in with my doctor but was told my issues were down to me being stressed and not the contraception but I feel I wasn't listened to enough.

oldestnewest

You may also like...